# SDR 373PA0005

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 48,936 hours, 24,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

After departure, A/C experienced total loss of "A" system hydraulics, both quantity and pressure.  A/C diverted, normal landing.  Found hydraulic line to uplock actuator on Lt. gear broken.  R&R hydraulic line.
